Vol. 6, No. 3, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Non-recurrent random walks

Kai Lai Chung and Cyrus Derman

Vol. 6 (1956), No. 3, 441–447
Mathematical Subject Classification
Primary: 60.0X
Milestones
Received: 23 April 1955
Revised: 1 August 1955
Published: 1 September 1956
Authors
Kai Lai Chung
Cyrus Derman